MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,30FR,30ML

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,30FR,30ML
Catalog Number DYND11790
Medical Device Problem Codes Deflation Problem (1149); Failure to Deflate (4060)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025, the catheter would not deflate for removal requiring a urologist to "use a guidewire to remove the catheter".Per the facility the patient was not injured, and they were visiting the urologist for a catheter change.Per the facility sterile saline was used to inflate the balloon and the balloon was not tested prior to use, per facilities "best practice".No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2025 the catheter would not deflate for removal requiring a urologist to "use a guidewire to remove the catheter".

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,30FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21731616
Report Number1417592-2025-00148
Device Sequence Number8635517
Product Code EZL
UDI-Device Identifier10080196859672
UDI-Public10080196859672
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11790
Device Lot Number59222061220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight64 KG